Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Sore stomach, dizziness and gas problems. Taking tetca. Have hiatus hernia and gastric erosions. Could that be causing the symptoms?

This is Andrea. I have sore stomach , dizzy and fart problems. I am taking Tetca once a day mediciaton 40 mg morning and I am taking Rabrozapole 40 mg once a day in afternoon. I am diagonised with small hiatus hernia and two gastric erosions. The two medications that I am taking: Tecta since January 22, 2013 Rabrozaple since Feb 20, 2013. After Feb 20, 2013, my stomach is getting better. I got back to work and somehow I beleive I lift something or shovel snow. it s coming back i get dizzy, sore stomach and fart. What is that?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
i think you are having hiatus with paraeosophageal henia...when you do stress ful act your heart gets pulled up or pushed away need to seek surical consult coz one of the indication of surgery in hernia is respiratory or cardiac conpromise
take care
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor